Proceedings of the Japan Academy

On the convergence theorem for star-shaped sets in $E^n$

Tunehisa Hirose

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 41, Number 3 (1965), 209-211.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195522455

Digital Object Identifier
doi:10.3792/pja/1195522455

Mathematical Reviews number (MathSciNet)
MR0179684

Zentralblatt MATH identifier
0135.22605

Subjects
Primary: 52.30

Citation

Hirose, Tunehisa. On the convergence theorem for star-shaped sets in $E^n$. Proc. Japan Acad. 41 (1965), no. 3, 209--211. doi:10.3792/pja/1195522455. http://projecteuclid.org/euclid.pja/1195522455.


Export citation

References

  • [1] F. A. Valentine: Convex sets. Mcgraw-Hill (1964).
  • [2] Z. A. Melzak: A class of star-shaped bodies. Can. Math. Bull., 2, 175-180 (1959).